# SDR DL733972063

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Galley
- Component: 8606010000
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

F/A CALLED TO SAY SHE WAS GETTING STRONG ELEC SMOKE FROM FWD GALLEY OVENS.  SMOKE INCREASED, PULLED GALLEY FWD C/BS AND TURNED OFF GALLEY PWR AND SMOKE DECREASED.  RTB TOOK PAX OFF.  DEACTIVATED FWD GALLEY OVEN.  FOUND ELEC SMELL ON OTBD OVEN FAN EXIT.  PULLED AND COLLARED BOTH C/BS FOR OVENS.  REPLACED OVEN ASSY.
